5 years ago I got put on ramapril which gave me an annoying cough, so got taken off those and given losartan. I really tried with those, but after 2 months of feeling dreadful, feeling dizzy, utterly fatigued all the time (couldn’t really cycle much), I went to the GP, and nearly passed out whilst she was listening to my chest.
To cut a long story short, I got taken off them completely, returned to normal, and my BP has been creeping up ever since (not overweight, don’t drink much, don’t eat badly, cycle a fair bit, but there is family history of hypertension on both sides).
Anyway, I started Amlodipine last week, and so far so good. I haven’t done a lot of riding yet, but I feel more or less normal. Hopefully it’ll stay that way and reduce my BP to more normal levels – mine was averaging 138/100 over a week of readings.
I’m 47 yrs btw.
Had all my results back: thankfully blood tests were fine and it seems blood pressure-wise, I’m just scared of doctors as using the 24hr monitor, awy from the docs, its fine. Got to have an echocardiogram to confirm the ECG signal, which was stronger than typical, is just because I’m well trained (athletically speaking!). Doc not remotely concerned though. Pretty relieved!
Nobby. I had the same problem with Lisimopril but because I have asthma we went round the houses before changing to Losarton. Now you have me thinking about the other issues ie weight and energy levels??